# SDR DXTA200300002

- Difficulty date: January 28, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N345QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600445
- Aircraft time: 4,713 hours, 3,930 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hydromech Unit
- Part number: 651710212
- Part serial: 366
- Condition: Leaking
- Location: Brake Assy
- Part time: 4,713 hours, 3,930 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

POWER BRAKE LITE AND ANTI SKID INOP LITE ON IN FLIGHT.
